Previous |  Up |  Next

Article

Keywords:
net; $(\ell )$-group; ideal; ideal order; $(D)$-convergence; ideal divergence
Summary:
In this paper we introduce the ${\mathcal I}$- and ${\mathcal I}^*$-convergence and divergence of nets in $(\ell )$-groups. We prove some theorems relating different types of convergence/divergence for nets in $(\ell )$-group setting, in relation with ideals. We consider both order and $(D)$-convergence. By using basic properties of order sequences, some fundamental properties, Cauchy-type characterizations and comparison results are derived. We prove that ${\mathcal I}^*$-convergence/divergence implies ${\mathcal I}$-convergence/divergence for every ideal, admissible for the set of indexes with respect to which the net involved is directed, and we investigate a class of ideals for which the converse implication holds. Finally we pose some open problems.
References:
[1] Athanassiadou, E., Boccuto, A., Dimitriou, X., Papanastassiou, N.: Ascoli-type theorems and ideal $(\alpha)$-convergence. Filomat 26 (2012), 397-405. DOI 10.2298/FIL1202397A | MR 3097937
[2] Boccuto, A.: Egorov property and weak $\sigma$-distributivity in Riesz spaces. Acta Math. (Nitra) 6 (2003), 61-66.
[3] Boccuto, A., Candeloro, D.: Uniform $s$-boundedness and convergence results for measures with values in complete l-groups. J. Math. Anal. Appl. 265 (2002), 170-194. DOI 10.1006/jmaa.2001.7715 | MR 1874264 | Zbl 1006.28012
[4] Boccuto, A., Candeloro, D.: Uniform boundedness theorems in Riesz spaces. Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia 52 (2004), 369-382. MR 2152821 | Zbl 1115.28011
[5] Boccuto, A., Candeloro, D.: Integral and ideals in Riesz spaces. Inf. Sci. 179 (2009), 2891-2902. DOI 10.1016/j.ins.2008.11.001 | MR 2547758 | Zbl 1185.28016
[6] Boccuto, A., Candeloro, D.: Defining limits by means of integrals. Oper. Theory Adv. Appl. 201 (2010), 79-87. MR 2743976 | Zbl 1248.28018
[7] Boccuto, A., Das, P., Dimitriou, X., Papanastassiou, N.: Ideal exhaustiveness, weak convergence and weak compactness in Banach spaces. Real Anal. Exch. 37 (2012), 409-430. MR 3080600
[8] Boccuto, A., Dimitriou, X., Papanastassiou, N.: Unconditional convergence in lattice groups with respect to ideals. Commentat. Math. 50 (2010), 161-174. MR 2789284 | Zbl 1234.28014
[9] Boccuto, A., Dimitriou, X., Papanastassiou, N.: Brooks-Jewett-type theorems for the pointwise ideal convergence of measures with values in $(l)$-groups. Tatra Mt. Math. Publ. 49 (2011), 17-26. MR 2865793
[10] Boccuto, A., Dimitriou, X., Papanastassiou, N.: Basic matrix theorems for ${\mathcal I}$-convergence in $(\ell)$-groups. Math. Slovaca 62 (2012), 1-23. DOI 10.2478/s12175-012-0053-6 | MR 2981828
[11] Boccuto, A., Dimitriou, X., Papanastassiou, N., Wilczyński, W.: Ideal exhaustiveness, continuity and $(\alpha)$-convergence for lattice group-valued functions. Int. J. Pure Appl. Math. 70 (2011), 211-227. MR 2848411 | Zbl 1221.28021
[12] Boccuto, A., Riečan, B., Vrábelová, M.: Kurzweil-Henstock Integral in Riesz Spaces. Bentham Science Publ., Singapore (2009).
[13] Činčura, J., Šalát, T., Sleziak, M., Toma, V.: Sets of statistical cluster points and ${\mathcal I}$-cluster points. Real Anal. Exch. 30 (2004-2005), 565-580. MR 2177419
[14] Das, P., Ghosal, S. K.: On $I$-Cauchy nets and completeness. Topology Appl. 157 (2010), 1152-1156. DOI 10.1016/j.topol.2010.02.003 | MR 2607080 | Zbl 1191.54004
[15] Das, P., Ghosal, S. K.: Some further results on ${\mathcal I}$-Cauchy sequences and condition $(AP)$. Comput. Math. Appl. 59 (2010), 2597-2600. DOI 10.1016/j.camwa.2010.01.027 | MR 2607963
[16] Das, P., Kostyrko, P., Wilczyński, W., Malik, P.: $I$ and $I^*$-convergence of double sequences. Math. Slovaca 58 (2008), 605-620. DOI 10.2478/s12175-008-0096-x | MR 2434680 | Zbl 1199.40026
[17] Das, P., Lahiri, B. K.: ${\mathcal I}$ and ${\mathcal I}^*$-convergence of nets. Real Anal. Exch. 33 (2007-2008), 431-442. MR 2458259
[18] Das, P., Malik, P.: On extremal ${\mathcal I}$-limit points of double sequences. Tatra Mt. Math. Publ. 40 (2008), 91-102. MR 2440625
[19] Demirci, K.: $I$-limit superior and limit inferior. Math. Commun. 6 (2001), 165-172. MR 1908336 | Zbl 0992.40002
[20] Dems, K.: On ${\mathcal I}$-Cauchy sequences. Real Anal. Exch. 30 (2004-2005), 123-128. MR 2126799
[21] Gregoriades, V., Papanastassiou, N.: The notion of exhaustiveness and Ascoli-type theorems. Topology Appl. 155 (2008), 1111-1128. DOI 10.1016/j.topol.2008.02.005 | MR 2419370 | Zbl 1141.26001
[22] Gürdal, M., Şahiner, A.: Extremal ${\mathcal I}$-limit points of double sequences. Appl. Math. E-Notes 8 (2008), 131-137. MR 2391201
[23] Kostyrko, P., Mačaj, M., Šalát, T., Sleziak, M.: ${\mathcal I}$-convergence and extremal ${\mathcal I}$-limit points. Math. Slovaca 55 (2005), 443-464. MR 2181783
[24] Kostyrko, P., Šalát, T., Wilczyński, W.: $I$-convergence. Real Anal. Exch. 26 (2000-2001), 669-685. MR 1844385
[25] Kumar, V.: On $I$ and $I^*$-convergence of double sequences. Math. Commun. 12 (2007), 171-181. MR 2382452 | Zbl 1146.40001
[26] Lahiri, B. K., Das, P.: Further results on ${\mathcal I}$-limit superior and limit inferior. Math. Commun. 8 (2003), 151-156. MR 2026393
[27] Lahiri, B. K., Das, P.: $I$ and $I^*$-convergence in topological spaces. Math. Bohem. 130 (2005), 153-160. MR 2148648 | Zbl 1111.40001
[28] Letavaj, P.: ${\mathcal I}$-convergence to a set. Acta Math. Univ. Comen., New Ser. 80 (2011), 103-106. MR 2784847
[29] Nabiev, A., Pehlivan, S., Gürdal, M.: On ${\mathcal I}$-Cauchy sequences. Taiwanese J. Math. 11 (2007), 569-576. MR 2334006
[30] Nuray, F., Ruckle, W. H.: Generalized statistical convergence and convergence free spaces. J. Math. Anal. Appl. 245 (2000), 513-527. DOI 10.1006/jmaa.2000.6778 | MR 1758553 | Zbl 0955.40001
[31] Pehlivan, S., Şençimen, C., Yaman, Z. H.: On weak ideal convergence in normed spaces. J. Interdiscip. Math. 13 (2010), 153-162. DOI 10.1080/09720502.2010.10700688 | MR 2731626 | Zbl 1218.54003
[32] Šalát, T., Tripathy, B. C., Ziman, M.: On some properties of ${\mathcal I}$-convergence. Tatra Mt. Math. Publ. 28 (2004), 274-286. MR 2087000
[33] Šalát, T., Tripathy, B. C., Ziman, M.: On ${\mathcal I}$-convergence field. Ital. J. Pure Appl. Math. 17 (2005), 45-54. MR 2203460
[34] Swartz, C.: The Nikodým boundedness theorem for lattice-valued measures. Arch. Math. 53 (1989), 390-393. DOI 10.1007/BF01195219 | MR 1016003 | Zbl 0661.28003
[35] Tripathy, B., Tripathy, B. C.: On $I$-convergent double sequences. Soochow J. Math. 31 (2005), 549-560. MR 2189799 | Zbl 1083.40002
Partner of
EuDML logo